# SDR DALA2025082706348

- Difficulty date: August 27, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 65,594 hours, 34,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3101 DURING SVC CHK FOUND AFT RH EEPLS SEAT LIGHT INOP @ 28D & 29D. CORRECTIVE ACTION: REPLACED CONTACTOR PER A319 ESPM 20-48. (7203027).
